# SDR SWAA2022052500402

- Difficulty date: April 28, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 221BF ON CORNER AREA AT FWD GALLEY AREA 2022-207360 / [01] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801;[02] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW B737-700 AMM 53-21-00-400-801
